# SDR CALA0100288

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERIOR FUSELAGE SKIN DENTED BELOW LAP SEAM AT STA 1010, S20R.  THE DENTED AREA WAS CUT OUT AND A REPAIR PLATE WAS INSTALLED IAW SRM 53-00-01, FIGURE 202 AND 207.
